Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
k_vendra

accutane and antibiotics at the same time??

im only on day 4 of accutane, but i think i have (yet another) urinary tract infection (otherwise known as a bladder infection.)...ive had chronic UTI's for 7 yrs and am just wondering if im going to have to quit my accutane to start an antibiotic for my UTI :(

i heard it can cause increased intercranial pressure??

thanks all

Share this post


Link to post
Share on other sites

take them together..... ask a doc first....... but the antibiotics might even help with the IB!

I hate UTI's as well, burning little monsters eh? I pretty much got rid of them when I started taking cranberry pills though and only get one every year or so.

Share this post


Link to post
Share on other sites

Hey, Im on antibiotics and Accutane and steriods!! My doc put me on antibiotics and steriods becoz my IB was pretty severe, so there shud be no prob with you taking antibiotics too, jst consult your doc jst in case :):)

Share this post


Link to post
Share on other sites

I've been on antibiotics and accutane for about 1.5 months. you should be able to take them together. just make sure the AB doesn't end in *cycline.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×